# SDR FDEA201108293546

- Difficulty date: August 29, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Part number: AEA7530509
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 19R BS 1219-1239.  FOUND CORRODED.   CORROSION REMOVED IAW SRM 51-21-01, REV 47.  MATERIAL ORIGINAL THICKNESS = 0.100 INCH; MATERIAL REMOVED= 0.037 IN; MATERIAL REMAINED = 0.063 IN FOUND EXCEEDED LIMIT IAW SRM 53-00-00, REV 47, FIGURE 205.  ACCOMPLISHED EA 1-5310-149876.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
